# SDR CALA9801263

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER/FRAME CORRODED AROUND FASTENERS AT KEEL BOX INTERIOR, STA 598, STRINGER 29R.  THE KEEL BOX WEB WAS REMOVED. TWO REPAIR ANGLES WERE FABRICATED IAW SRM 53-01, FIGURE 2 AND 51-10-2A.  THE ANGLES AND KEEL BOX PANEL WERE INSTALLED IAW SRM 51-10-4, 51-30-5, 53-01, FIGURE 2, AND 51-30-1.
